# SDR AALA20000736

- Difficulty date: May 6, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: FPTN304758R3
- Condition: Defective
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LHR - FLT 108 - ON APPROACH, LANDING GEAR DID NOT EXTEND WHEN DOWN SELECTED.  ALTERNATE GEAR EXTENSION SUCCESSFULLY PERFORMED.  LANDED LHR WITHOUT INCIDENT.  REPLACED LANDING GEAR PROXIMITY SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  GEAR SELECTOR VALVE CHANGES AS PRECAUTION.  (M)
